By the same authors

From the same journal

From the same journal

4d Chern-Simons theory and affine Gaudin models

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalLetters in Mathematical Physics
DateAccepted/In press - 20 Jan 2021
DatePublished (current) - 24 Feb 2021
Volume111
Number of pages21
Original languageEnglish

Bibliographical note

© The Author(s) 2021

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations